I've only been taking Hydrochlorothiazide (25mg) for about a week now. But it is already starting to effect my love life. My BP readings were only 130/93. But i am over weight.(287)/(age 25) Since my last check up i have lost 13 pounds. I speed walk for 30 min. on the tredmill 3 times a week. My BP is now 110/73 Would it effect me if i stop taking the HBP meds?
It is not at all advisable to stop the BP medications abruptly as it can cause serious effects as sudden increase in the bp,heart issues,stroke etc.Kindly continue the medications as advised by your treating Physician.
If you are not feeling good with any partocular medication then the dose,drug can be adjusted accordingly.Walking and exercising is good for health but that would not help in controlling bp on its own.Kindly visit your treating Doctor for evaluation.
Is a doctor actually suggesting that exercise can't help in controlling BP?
I find the credentials of this doctor highly suspicious.
Don't stop your medications abruptly, but your numbers look just fine. Your doctor put you on meds for 3 points over on diastolic? Has the pharmaceutical industry completely taken over good health practice?
PS- Exercise CAN help control bp, I am an example.
Dr.Mitaly did you actually read the message or are you just copying and pasting from Lahore India?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.